# SDR ASAA2017030620070

- Difficulty date: March 6, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 30,933 hours, 9,275 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, FLOOR PANEL 120DF HAS MINOR CORROSION ALONG EDGE.  ACFT GROUNDED.  FABRICATED A NEW FLOOR PANEL AND APPLIED PROTECTIVE FINISHES IAW DWG 453A1610, REV T, AND GPM 05-00-85 4.A.2.
